# SDR 99ZZZX2107

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 650032
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Cap
- Part number: 738081
- Condition: Seized
- Location: Anti-Ice System
- Component: Whittaker, 725673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMRING OPERATION 8 INSPECTION WHEN REMOVING ANTI-ICE FILTER CAP, FOUND CAP FROZEN OR GALLED AND ON OTHER ANTI-ICE VALVE, THE CAP FROZE OR GALLED UPON RE-INSTALLING CAP AFTER CLEANING AND INSPECTING FILTER.  RECOMMEND PROPER COMPOUND BE APPLIED BY OVERHAUL AND MANUFACTURING FACILITIES TO PREVENT THREAD SEIZURE.
